RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 195, Number 2  


Galois groups of the Heron–Sabitov polynomials for inscribed pentagons
V. V. Varfolomeev
3
On the uniform distribution of orbits of finitely generated groups and semigroups of plane isometries
Ya. B. Vorobets
17
Finite parametrization of solutions of equations in a free monoid. I
G. S. Makanin
41
Approximability of the classes $B_{p,\theta}^r$ of periodic functions of several variables by linear methods and best approximations
A. S. Romanyuk
91
The Banach–Saks index
E. M. Semenov, F. A. Sukochev
117
Asymptotic behaviour of solutions of a semilinear parabolic equation in a cylindrical domain
I. V. Filimonova
141
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019